# SDR EISA97008

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crease
- Location: Bs 188.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 188, 6 INCH CREASE IN SKIN AT STRINGER 23L.  COLD WORKED AREA PER SRM 51-30-10.  HFEC REVEALS NO CRACKS.  INSTALLED FASTENERS PER SRM 51-30-2.  (M)
